Su alcuni risultati di regolarità dei determinanti Jacobiani

Teresa Radice

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-A, Issue: 2, page 331-334
  • ISSN: 0392-4033

How to cite

top

Radice, Teresa. "Su alcuni risultati di regolarità dei determinanti Jacobiani ." Bollettino dell'Unione Matematica Italiana 10-A.2 (2007): 331-334. <http://eudml.org/doc/289718>.

@article{Radice2007,
author = {Radice, Teresa},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {331-334},
publisher = {Unione Matematica Italiana},
title = {Su alcuni risultati di regolarità dei determinanti Jacobiani },
url = {http://eudml.org/doc/289718},
volume = {10-A},
year = {2007},
}

TY - JOUR
AU - Radice, Teresa
TI - Su alcuni risultati di regolarità dei determinanti Jacobiani
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/8//
PB - Unione Matematica Italiana
VL - 10-A
IS - 2
SP - 331
EP - 334
LA - ita
UR - http://eudml.org/doc/289718
ER -

References

top
  1. ALVINO, A. e TROMBETTI, G., Second order elliptic equations whose coefficients have their first derivatives weakly- L n , Ann. Mat. Pura Appl. (4), 138 (1984), 331-340. Zbl0579.35019MR779550DOI10.1007/BF01762551
  2. BREZIS, H., FUSCO, N. e SBORDONE, C., Integrability for the Jacobian of orientation preserving mappings, J.Funct. Anal., 115 (1993), 425-431. Zbl0847.26012MR1234399DOI10.1006/jfan.1993.1098
  3. COIFMAN, R., LIONS, P. L., MEYER, Y. e SEMMES, S., Compensated compactness and Hardy spaces, J. Math. Pures Appl., 72, (1993), 247-286. Zbl0864.42009MR1225511
  4. IWANIEC, T., SBORDONE, C., On the integrability of the jacobian under minimal hypothesis, Arch. Rational Mech. Anal., 119 (1992), 129-143. Zbl0766.46016MR1176362DOI10.1007/BF00375119
  5. MIRANDA, C., Sulle equazioni ellittiche del secondo ordine di tipo variazionale a coefficienti non discontinui, Ann. Mat. Pura Appl. (4), 63 (1963), 353-386. Zbl0156.34001MR170090DOI10.1007/BF02412185
  6. MOSCARIELLO, G., On the integrability of the Jacobian in Orlicz Spaces, Math. Japon., 40 (1994), 323-329. Zbl0805.46026MR1297249

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.